Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 38, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 12, 2020, 10:28 PM EDT for Monroe County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 10:28 PM EDT (02:28 UTC)
- Expired
- Apr 12, 2020, 10:57 PM EDT
- In force
- 29 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Monroe County, TN
The radar
The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 8:57 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 526 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:56 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 12, 7:56 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
756 PM EDT Sun Apr 12 2020
.UPDATE...
FOR 00Z AVIATION.
&&
.SHORT TERM...(Tonight through Monday Night)...
A QLCS was ongoing across central Mississippi this afternoon, one
that was responsible for producing at least a few tornadoes across
the state. As low pressure to the northwest continues to rapidly
deepen, southerly flow across the deep south will strengthen and a
warm front - currently from around Birmingham westward into MS
between I-20 and I-22 - should shift north into TN just beyond the
TN/AL/GA border. As this occurs, the QLCS should follow suite and
develop to the northeast, arriving in the southern TN valley
between roughly 7pm and midnight tonight. This likely represents
the best chance of seeing any tornadic development in our forecast
area. While not robust by a long stretch, this rapid northward
expansion of the warm sector should allow positive CAPE values on
the order of 500-800 J/kg to push into the southern valley.
Combine this with substantial low level shear and there is at
least a conditional threat of tornadoes. These would be short
lived as they would likely be embedded within a QLCS.
Later tonight, a cold front further to the west, will begin to
approach the area. Expect to see another, secondary line of storms
ahead of this front and entering the forecast after midnight.
While the overall threat of severe weather will be less with this
line, this will likely be the best threat of more widespread
straight line winds. Given the low and mid level wind fields,
should there be any severe storms embedded in this line, or bowing
segments, they will represent a potential to surface some very
strong winds. One could easily see damaging winds in excess of
70-80 mph with any stronger bow echoes.
In addition to the storms, flash flooding will be a concern as
well. The main area of concern here would be the southern valley
which will receive two distinct rounds of convection, one this
evening and then another late tonight. Rain amounts are not overly
impressive, but rain rates in the stronger convective elements
will likely be on the order of 3-4 inches per hour which would be
enough to produce some brief/localized flash flooding across areas
of the southern plateau and southern valley.
Lastly, the regional wind fields associated with this system will
be quite impressive. Winds have been gusting into the mid 60s in
the more favorable mountain wave spots today. And while those will
subside over the next 3-4 hours, strengthening gradients across
the region will continue to produce some breezy conditions through
tomorrow before they relax and winds ease. In fact, some guidance
indicates that westerly winds of 40-50 mph may occur behind the
front tomorrow morning across southwest Virginia and far northeast
Tennessee.
All of the rain and winds associated with this system, push off
to the east and/or relax by mid/late Monday morning. Expect
clearing skies and pleasant conditions by Monday afternoon across
the forecast area.
CD
.Long Term...(Tuesday through Sunday)...
Key Messages:
1. Unseasonably cool weather expected through late week, with the
most widespread frost potential coming Wednesday night.
2. Weak system brings light rain, mixing with a little wet snow, in
the highest elevations of the plateau, E TN, and SW VA Tuesday night
into Wednesday morning. Little to no accumulations expected.
3. Gradual warming next weekend, but uncertainty with the timing of
the next system that will bring chances of showers.
Discussion:
Tuesday...
A highly amplified pattern characterized by strong mid/upper ridging
over the West coast and deep longwave troughing over the central and
eastern CONUS will provide a deep NW flow of cool air from the
Canadian arctic into the OH and TN valleys. Surface high pressure
centered over the TN valley and southern Appalachians will provide
mostly sunny skies in the morning, before clouds increase during the
afternoon as the high shifts a bit E ahead of a mid level shortwave
trough diving into the OH valley. Slight chance to chance pops for
showers were included Tuesday afternoon from the N plateau through
NE TN and SW VA, but limited moisture return ahead of this
disturbance will make any activity very light and spotty. Highs
Tuesday will only reach the upper 50's/low 60's.
Tuesday night and Wednesday...
The aforementioned shortwave and lobe of PV will brush across the
north half of our CWA Tuesday night. As previously mentioned,
moisture return will not be impressive since the old frontal
boundary remains well S across southern AL and central GA, but NAM,
GFS, ECMWF, and CMC guidance are all in agreement on a 130-150 kt H3
jet streak on the base of the broader longwave trough rotating
through the TN valley as the shortwave moves across. This lift from
the jet will combine with enough moisture to squeeze out a band of
light rain showers. H85 temps cooling to -2 to -4 C behind the
shortwave will allow for a brief changeover to wet snow late Tuesday
night into Wednesday morning across the higher elevations of the N
plateau, E TN, and SW VA before drier air filtering in quickly ends
the precip early Wednesday morning. Stayed with WPC QPF for this
system which was in line with GEFS and CMC ensembles of mostly a few
hundredths to a tenth inch, so snow accumulations should only amount
to a few tenths of an inch or less. Slight chance/chance pops will
continue through late morning Wednesday in the far E and NE with all
areas dry by afternoon. Highs Wednesday will only recover to the mid
50's to near 60.
Wednesday night and Thursday...
Cold high pressure dropping in from the N will bring calming winds
and mainly clear skies setting the stage for temps to plummet. The
most widespread frost/freeze potential of the week looks to be early
Thursday morning with lows in the low/mid 30's. Highs Thursday will
range from the low/mid 60's.
Thursday night through Sunday...
The large mid/upper trough will finally relax during this time
allowing for more zonal flow to develop. This will lead to gradually
warming temps. Guidance remains in somewhat disagreement on the
timing of two fast moving disturbances, with one in the
Friday/Saturday timeframe and another Sunday or Sunday night. For
now, have slight chance/chance pops Friday through the weekend.
Highs Friday and Saturday will generally reach the upper 60's with
low 70's Sunday.
RG
&&
.AVIATION...
00Z TAF DISCUSSION.
Showers and Thunderstorms to spread across the area tonight.
Expect strongest storms at KCHA next few hours and then later at
TYS and TRI. Ceilings are MVFR at KCHA and will stay there until
late in the taf period. A lower ceiling or visibility will be
possible in thunderstorms overnight with IFR at times. Downslope
flow should keep VFR cigs through early evening at KTYS and KTRI
but become MVFR closer to 06Z. Strong winds aloft will lead to
LLWS at all sites overnight until wind shifts to the southwest
late tonight. Conditions may return to VFR in the last few hours
of the TAF period at KTYS and KTRI.
TD
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Monday morning for Cherokee-Clay.
Wind Advisory until 10 AM EDT Monday for Cherokee-Clay.
TN...High Wind Warning until 8 AM EDT Monday for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
Flash Flood Watch through Monday morning for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-East Polk-
Hamilton-Knox-Loudon-Marion-McMinn-Meigs-Morgan-North
Sevier-Northwest Blount-Northwest Monroe-Rhea-Roane-Scott-
Sequatchie-Sevier Smoky Mountains-Southeast Monroe-Union-
West Polk.
Wind Advisory from 11 PM this evening to 2 PM EDT Monday for
Anderson-Campbell-Claiborne-Grainger-Hamblen-Hancock-
Hawkins-Jefferson-Knox-North Sevier-Northwest Blount-
Northwest Carter-Northwest Cocke-Northwest Greene-Sullivan-
Union-Washington.
Wind Advisory until 10 AM EDT /9 AM CDT/ Monday for Bledsoe-
Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-Meigs-
Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-West
Polk.
VA...Wind Advisory from 11 PM this evening to 2 PM EDT Monday for Lee-
Russell-Scott-Washington-Wise.
&&Hazardous weather outlook, Apr 12, 3:44 AM EDT, 18 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 344 AM EDT Sun Apr 12 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-130745- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 344 AM EDT Sun Apr 12 2020 /244 AM CDT Sun Apr 12 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight ...Windy Conditions Develop Late Today and Tonight, especially for the far East Tennessee Mountains and Foothills... ...Periods of Heavy Rain and Possible Flooding for the Plateau, Central and Southern Sections of East Tennessee, and southwest North Carolina for this Afternoon and Tonight... ...Severe Storms Possible from this Evening through Early Monday Morning... A severe weather outbreak is possible across the Tennessee Valley region Sunday evening through early Monday morning. Damaging winds up to 70 mph will be the greatest threat from these storms but there is a risk of isolated tornadoes across the Plateau, southeast Tennessee, and southwest North Carolina. Hail up to quarter size is also possible. Periods of heavy rain is also anticipated with the greatest risk of flash flooding across the Plateau, central and southern section of the east Tennessee, and southwest North Carolina. Stream flooding, roadway flooding, and flooding of low lying areas are possible. High winds will develop across the East TN mountains and adjacent foothills Today and continue into Monday morning. Southerly winds may gust up to 80 mph in some locations during that time. Windy conditions will also develop elsewhere late today through Monday morning with gusts up to 35-40 mph possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday ...Wind Advisory for southwest Virginia and northeast Tennessee Monday Morning... Otherwise, Hazardous weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be this evening and overnight. Please relay any information about severe weather to the NWS while following local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 12, 8:10 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
810 PM EDT Sun Apr 12 2020
TNZ081-098-099-130045-
Sequatchie TN-Marion TN-Hamilton TN-
810 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUATCHIE...MARION
AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 845 PM EDT/745 PM CDT/...
At 810 PM EDT/710 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Sewanee to
8 miles west of Bridgeport to near Stevenson. Movement was east at 45
mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Chattanooga, Jasper, Signal Mountain, South Pittsburg, Walden,
Whitwell, Kimball, Fairmount, Red Bank and Powells Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3515 8586 3531 8530 3507 8531 3498 8535
3499 8586
TIME...MOT...LOC 0010Z 257DEG 37KT 3507 8587 3497 8587 3487 8593
JLBSpecial weather statement, Apr 12, 8:52 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
852 PM EDT Sun Apr 12 2020
TNZ099>101-130145-
West Polk TN-Bradley TN-Hamilton TN-
852 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...NORTHWESTERN POLK AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 945 PM EDT...
At 852 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Harrison, or 8 miles north of Ringgold, moving
northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Chattanooga, Cleveland, Charleston, South Cleveland, East Cleveland,
Wildwood Lake, Harrison, Collegedale, Calhoun and Waterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3504 8522 3529 8495 3529 8492 3533 8489
3536 8488 3533 8482 3533 8481 3529 8475
3529 8473 3528 8472 3527 8475 3525 8473
3526 8471 3524 8470 3527 8467 3526 8456
3499 8494 3499 8516
TIME...MOT...LOC 0052Z 224DEG 38KT 3503 8508
JLBSpecial weather statement, Apr 12, 8:56 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
856 PM EDT Sun Apr 12 2020
TNZ067-068-082>085-099-130145-
Rhea TN-Bledsoe TN-Roane TN-Loudon TN-Hamilton TN-Meigs TN-McMinn TN-
856 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR RHEA...SOUTHWESTERN LOUDON...
CENTRAL BLEDSOE...MEIGS...NORTHWESTERN MCMINN...NORTH CENTRAL
HAMILTON AND SOUTHWESTERN ROANE COUNTIES UNTIL 945 PM EDT/845 PM
CDT/...
At 856 PM EDT/756 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles west of Dayton, moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Dayton, Sweetwater, Decatur, Fairview, Spring City, Graysville, Paint
Rock, Peakland, Murray Store and Ten Mile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
east Tennessee.
LAT...LON 3553 8527 3584 8457 3566 8446 3565 8449
3567 8450 3565 8451 3565 8452 3563 8450
3562 8452 3559 8452 3559 8451 3558 8450
3557 8452 3536 8518
TIME...MOT...LOC 0056Z 244DEG 38KT 3548 8515
JLBSpecial weather statement, Apr 12, 9:14 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
914 PM EDT Sun Apr 12 2020
NCZ060-TNZ101-102-130200-
Cherokee NC-West Polk TN-East Polk TN-
914 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND POLK
COUNTIES UNTIL 1000 PM EDT...
At 914 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Eton, or 12 miles northeast of Chatsworth, moving
northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Ducktown, William L. Davenport Refuge, Violet, Conasauga, Big Frog
Mountain, Turtletown, Hiawasse Dam, Copperhill, Archville and Unaka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM EDT for southwestern
North Carolina...and east Tennessee.
LAT...LON 3499 8478 3526 8444 3524 8436 3523 8436
3522 8434 3520 8435 3522 8432 3521 8429
3523 8429 3527 8422 3524 8419 3525 8416
3517 8408 3499 8435
TIME...MOT...LOC 0114Z 227DEG 33KT 3493 8465
JLBSpecial weather statement, Apr 12, 9:30 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Morristown TN
930 PM EDT Sun Apr 12 2020
TNZ085>087-101-130215-
West Polk TN-Northwest Monroe TN-Southeast Monroe TN-McMinn TN-
930 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK...SOUTHEASTERN
MCMINN AND MONROE COUNTIES UNTIL 1015 PM EDT...
At 930 PM EDT, Doppler radar was tracking a strong thunderstorm over
Etowah, or 8 miles south of Athens, moving northeast at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Athens, Madisonville, Etowah, Englewood, Vonore, Greenback, Tellico
Plains, Niota, Riceville and Fort Loudon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.
LAT...LON 3518 8457 3539 8472 3566 8432 3565 8429
3564 8429 3564 8425 3562 8425 3562 8419
3558 8415 3559 8411 3557 8410 3554 8409
3556 8400 3553 8399 3551 8401 3549 8399
3550 8398 3549 8394 3543 8400
TIME...MOT...LOC 0130Z 236DEG 52KT 3534 8456
JLBSpecial weather statement, Apr 12, 10:08 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Morristown TN
1008 PM EDT Sun Apr 12 2020
TNZ081-098-099-130300-
Sequatchie TN-Marion TN-Hamilton TN-
1008 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUATCHIE...
SOUTHEASTERN MARION AND HAMILTON COUNTIES UNTIL 1100 PM EDT/1000 PM
CDT/...
At 1008 PM EDT/908 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Jasper, moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Chattanooga, Jasper, Soddy-Daisy, Signal Mountain, Walden, Lakesite,
Kimball, Ridgeside, Fairmount and Harrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
east Tennessee.
LAT...LON 3498 8560 3499 8562 3504 8566 3542 8506
3528 8494 3519 8501 3516 8501 3514 8503
3511 8502 3498 8533
TIME...MOT...LOC 0208Z 238DEG 37KT 3501 8553
JLBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:10 PM EDT | Special Weather Statement | MRX | Marion | 35 min |
| Apr 12, 8:52 PM EDT | Special Weather Statement | MRX | Bradley | 53 min |
| Apr 12, 8:56 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 49 min |
| Apr 12, 9:14 PM EDT | Special Weather Statement | MRX | Polk | 46 min |
| Apr 12, 9:30 PM EDT | Special Weather Statement | MRX | McMinn, Monroe | 45 min |
| Apr 12, 9:37 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 53 min |
| Apr 12, 9:40 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Roane, Scott | 3 hr |
| Apr 12, 9:43 PM EDT | Areal Flood Advisory | MRX | Marion | 3 hr |
| Apr 12, 9:56 PM EDT | Areal Flood Advisory | MRX | Morgan, Scott | 3 hr |
| Apr 12, 9:59 PM EDT | Tornado Warning | MRX | Polk | 31 min |
| Apr 12, 10:08 PM EDT | Special Weather Statement | MRX | Hamilton | 52 min |
| Apr 12, 10:36 PM EDT | River Flood Advisory | MRX | Morgan, Roane | 12 hr |
| Apr 12, 10:44 PM EDT | Flash Flood Warning | MRX | Marion, Sequatchie | 3 hr |
| Apr 12, 11:03 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 57 min |
| Apr 12, 11:06 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Scott | 3 hr |
| Apr 12, 11:16 PM EDT | Tornado Warning | MRX | Hamilton, Polk | 29 min |
| Apr 12, 11:28 PM EDT | Tornado Warning | MRX | Bradley, Polk | 32 min |
| Apr 12, 11:41 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 49 min |
| Apr 12, 11:56 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Polk | 34 min |
| Apr 12, 11:59 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 3 hr |
| Apr 13, 12:13 AM EDT | Severe Thunderstorm Warning | MRX | Monroe | 62 min |
| Apr 13, 12:19 AM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more | 3 hr |
| Apr 13, 12:22 AM EDT | Areal Flood Warning | MRX | McMinn, Monroe, Polk | 3 hr |
| Apr 13, 12:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 44 min |
| Apr 13, 12:43 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Jefferson, Knox, Loudon, Monroe and 1 more | 3 hr |
| Apr 13, 12:59 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 3 hr |
| Apr 13, 1:00 AM EDT | Severe Thunderstorm Warning | MRX | Blount | 24 min |
| Apr 13, 1:14 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 3 hr |
| Apr 13, 1:36 AM EDT | Flash Flood Warning | MRX | McMinn, Monroe | 3 hr |
| Apr 13, 1:46 AM EDT | Flash Flood Warning | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| Apr 13, 1:50 AM EDT | Areal Flood Warning | MRX | Blount, Sevier | 3 hr |
| Apr 13, 1:58 AM EDT | Areal Flood Advisory | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 3 more | 3 hr |
| Apr 13, 2:03 AM EDT | Areal Flood Advisory | MRX | Carter, Cocke, Greene, Hawkins, Johnson, Sullivan and 2 more | 3 hr |
| Apr 13, 3:05 AM EDT | Areal Flood Warning | MRX | Carter, Greene, Hamblen, Hawkins, Sullivan, Washington | 3 hr |
| Apr 13, 4:09 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 3 hr |
| Apr 13, 5:22 AM EDT | Flash Flood Warning | MRX | Blount, Sevier | 3 hr |
| Apr 13, 5:25 AM EDT | River Flood Warning | MRX | Morgan, Roane | 10 hr |
| Apr 13, 6:45 AM EDT | Areal Flood Warning | MRX | Meigs | 3 hr |
| Apr 13, 7:13 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 2 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Hancock | 38 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Sevier | 26 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Blount | 17 hr |
| Apr 13, 8:00 AM EDT | River Flood Advisory | MRX | Polk | 3 hr |
| Apr 13, 8:21 AM EDT | River Flood Warning | MRX | Cocke, Jefferson | 48 hr |
| Apr 13, 8:46 AM EDT | River Flood Advisory | MRX | Greene, Unicoi, Washington | 7 hr |
| Apr 13, 9:14 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 6 hr |
| Apr 13, 9:41 AM EDT | River Flood Warning | MRX | Hancock | 16 hr |
| Apr 13, 2:07 AM EDT | Areal Flood Advisory | MRX | Russell, Scott, Washington, Wise, City of Bristol, City of Norton | 3 hr |
| Apr 13, 4:15 AM EDT | Flash Flood Warning | MRX | Russell, Washington, City of Bristol | 3 hr |
| Apr 13, 7:20 AM EDT | Areal Flood Warning | MRX | Russell, Washington, City of Bristol | 8 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Russell, Scott, Wise | 27 hr |
| Apr 13, 1:28 AM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 47 min |
| Apr 13, 1:29 AM EDT | Flash Flood Warning | MRX | Cherokee, Clay | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.